For effective relief of back pain associated with muscle spasm, tense neck muscles, strains and sprains. Robaxacet Extra Strength contains an analgesic (acetaminophen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.
Active Ingredients: Each caplet contains Methocarbamol 400mg, Acetaminophen 500mg*. (*This is not a standard dosage unit.)
Non-Medicinal Ingredients: Celluloses, corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, magnesium stearate, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid.
Chemical Name: methocarbamol / acetaminophen